MAUDE Adverse Event Report: COOK IRELAND LTD ECHOTIP INSIGHT; ENDOSCOPIC TRANSHEPATIC VENOUS ACCESS NEEDLE

COOK IRELAND LTD ECHOTIP INSIGHT; ENDOSCOPIC TRANSHEPATIC VENOUS ACCESS NEEDLE
Model Number G46560
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Malfunction while setting up for procedure, unable to flush heparin through the needle, unable to use it.

Brand Name
ECHOTIP INSIGHT
Common Device Name
ENDOSCOPIC TRANSHEPATIC VENOUS ACCESS NEEDLE
Manufacturer (Section D)
COOK IRELAND LTD
750 daniels way
bloomington IN 47404
MDR Report Key18484251
Report Number18484251
Device Sequence Number2723089
Product Code QIJ
UDI-Device Identifier00827002465602
UDI-Public(01)00827002465602(17)230930(10)C2068449
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2023
Report Date (Section F) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG46560
Device Catalogue NumberECHO-PPG
Device Lot NumberC2068449
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight102 KG
Date Report Sent to FDA08/17/2023